E-Prints Complutense

Entropy Numbers of Embeddings of Besov Spaces in Generalized Lipschitz Spaces

Impacto

Descargas

Último año

Cobos, Fernando y Kühn, Thomas (2001) Entropy Numbers of Embeddings of Besov Spaces in Generalized Lipschitz Spaces. Journal of Approximation Theory, 112 (1). pp. 73-92. ISSN 1096-0430

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

171kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021904501935944


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We establish two-sided estimates for entropy numbers of embeddings between certain weighted Banach sequence spaces with mixed norms. These estimates are‘‘almost’’ sharp, in the sense that upper and lower bounds differ only by logarithmic terms and improve previous results by D. E. Edmunds and D. Haroske (1999,Dissertationes Math. 380, 1–43; 2000, J. Approx. Theory 104, 226–271). As an application we obtain also new upper entropy estimates for embeddings of Besovspaces in generalized Lipschitz spaces.


Tipo de documento:Artículo
Palabras clave:Entropy Numbers; Besov Spaces; Lipschitz Spaces; Complex Interpolation; Gaussian Processes; Mathematics
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15162
Depositado:10 May 2012 09:08
Última Modificación:06 Feb 2014 10:17

Descargas en el último año

Sólo personal del repositorio: página de control del artículo